advertisement
Question
Posted by: Nova T | 2005/06/17

Having Nova T- anyone else

I am getting the Nova T in a few weeks time. Has anybody else had it, and did you experience side effects?
Ta

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

*

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Bon | 2005/06/17

I have a norva T and the first few days you feel strange I think its all in the mind but It has been the best thing I have decided to to I no longer have to worry about a pill I have no side effects -- the 1st and 2 nd month my period was very heavy but now no problems at all

Reply to Bon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement